Home > All OTC Medicines > Pain and Fever > Migraine Medicine >
- UPC: 370030145812
- Treats migraines
- Pain Reliever
Good Sense Migraine Formula Pain Reliever Caplets - 24 ea
Acetaminophen, Aspirin (NSAID) and Caffeine Tablets.
You Save: $3.28 (35.7%)
Availability: In Stock
Usually Ships in 1-2 Business Days
Good Sense Migraine Formula Pain Reliever Caplets
- Acetaminophen, Aspirin (NSAID) and Caffeine Tablets.
- Pain Reliever/Pain Reliever Aid.
Acetaminophen (250 mg), Aspirin (250 mg), Caffeine (65mg).
.Carnuaba wax, Crospovidone, FD&C Blue 1 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Propylene Glycol, Saccharin Sodium, Stearic Acid, Titanium Dioxide
This product contains acetaminophen. Severe liver damage may occur if you take
- More than 2 tablets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Do not use
- If you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer
- With any other drug containing acetaminophen.
- If you are not sure whether a drug contains acetaminophen, ask a doctor or physician.
Shipping Weight : 0.30 lb